Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Simple Non-Desarguesian Plane Geometry

Forest Ray Moulton
Transactions of the American Mathematical Society
Vol. 3, No. 2 (Apr., 1902), pp. 192-195
DOI: 10.2307/1986419
Stable URL: http://www.jstor.org/stable/1986419
Page Count: 4
  • Download PDF
  • Cite this Item
A Simple Non-Desarguesian Plane Geometry
We're having trouble loading this content. Download PDF instead.